# SDR DALA2021081904835

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 590-661 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 AMOC/MONITOR INSP. REF. ER/A 384081-14AD REV. C; FUSELAGE / SKIN / F.S. 590-661 / S14L-S19L / REPAIR OF DAMAGE. CORRECTIVE ACTION: REF SKIN REPAIR PER ER/A 384081-14AD REV. C. (1915094)
